Cart (Loading....) | Create Account
Close category search window

On nonuniform sampling expansions using entire interpolating functions, and on the stability of Bessel-type sampling expansions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Rawn, M.D. ; Dept. of Math. Sci., Manchester Coll., North Manchester, IN, USA

The author has extended the work of N. Levinson (1940) to derive nonuniform sampling expansions that are stable in the sense of K. Yao and J.B. Thomas (IEEE Trans. Circuit Theory, vol.CT-14, p.404-8, 1967) and reduce to Bessel-type sampling expansions for a particular choice of the sampling sequence

Published in:

Information Theory, IEEE Transactions on  (Volume:35 ,  Issue: 3 )

Date of Publication:

May 1989

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.